MathSciNet Relay Station
MathSciNet bibliographic data
MR204206 (34 #4050) 94.10
Assmus, E. F., Jr.; Mattson, H. F. Perfect codes and the Mathieu groups. Arch. Math. (Basel) 17 1966 121–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement